Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 142, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 4:49 AM CDT for Pittsburg County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 4:49 AM CDT (09:49 UTC)
- Expired
- Jun 24, 2018, 5:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Pittsburg County, OK
The radar
The Norman radar (KTLX), 126 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:09 AM CDT | HAIL 1 | 1 S Arpelar, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 3:23 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.8
The text
As transmitted.
048
WUUS54 KTSA 240949
SVRTSA
OKC121-241030-
/O.NEW.KTSA.SV.W.0142.180624T0949Z-180624T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
449 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
West central Pittsburg County in southeastern Oklahoma...
* Until 530 AM CDT
* At 449 AM CDT, a severe thunderstorm was located 3 miles north of
Stuart, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Mcalester... Krebs...
Haywood... Scipio...
Mcalester Regional Airport... Arpelar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3505 9609 3513 9578 3487 9570 3488 9609
TIME...MOT...LOC 0949Z 260DEG 20KT 3495 9608
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
335
WWUS54 KTSA 241020
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
520 AM CDT SUN JUN 24 2018
OKC121-241030-
/O.CON.KTSA.SV.W.0142.000000T0000Z-180624T1030Z/
Pittsburg OK-
520 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WEST CENTRAL PITTSBURG COUNTY...
At 520 AM CDT, a severe thunderstorm was located 4 miles northwest of
Mcalester Regional Airport, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Mcalester... Krebs...
Haywood... Mcalester Regional Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3509 9592 3513 9578 3487 9570 3488 9596
TIME...MOT...LOC 1020Z 274DEG 29KT 3492 9586
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:55 AM CDT, 54 minutes earlier.
Area forecast discussion, Jun 24, 3:55 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 355 AM CDT Sun Jun 24 2018 .DISCUSSION... Two distinct areas of convection this morning across the area. The first area currently across east central Oklahoma developed earlier in response to a weak surface boundary, and has been sustained by a strengthening low level jet. The second area is in the form of a MCS that has been moving east southeast throughout the overnight from southwest Kansas. This area is just about to enter northeast Oklahoma, though may make more of a turn to the southeast given the instability and theta e gradient in place across central parts of Oklahoma. Both areas of convection will carry a severe wind and hail threat, and much of eastern Oklahoma is under a severe thunderstorm watch until 10 am. Categorical pops will be carried for the first part of the morning across much of eastern OK, with a larger area of likely pops mainly across east central OK and NW AR between 15z-18z. CAM solutions are all over the place, so uncertainty abounds wrt convective maintenance through the morning. The forecast area begins to be put into a squeeze play beginning in the afternoon as warmer mid level temperatures begin to move northward into the CWA. Another complex looks to make a run at the area again tonight, but with southern extent of convection very much in question, will keep pops mainly confined to northeast OK and northwest AR tonight. Support from the upper system passing through the high plains(along with lingering boundaries) will warrant slight to low chance pops across northern parts of the forecast area. Upper low retreats through the upper great lakes region while ridging begins to build over the plains. This feature will become the dominant weather feature for the rest of the week. Went below guidance for high temperatures for early periods, especially northeast Oklahoma and northwest Arkansas given anticipated rainfall/cloud cover. Otherwise, stayed close to guidance for the rest of the forecast cycle. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 70 90 74 / 80 50 30 30 FSM 90 73 93 75 / 70 0 0 10 MLC 91 75 93 75 / 60 0 0 10 BVO 87 68 88 72 / 80 60 50 30 FYV 84 69 88 70 / 70 10 0 20 BYV 85 68 90 70 / 60 10 0 20 MKO 87 71 91 73 / 70 10 10 20 MIO 86 68 88 72 / 80 60 30 30 F10 89 72 92 74 / 70 10 10 20 HHW 93 74 93 74 / 50 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...30 LONG TERM....23
Hazardous weather outlook, Jun 23, 9:45 PM CDT, 7 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 945 PM CDT Sat Jun 23 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 945 PM CDT Sat Jun 23 2018 ...SEVERE THUNDERSTORM THREAT TONIGHT THROUGH EARLY SUNDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. HEAVY RAIN. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. DISCUSSION... Scattered thunderstorms developing along and north of a weak surface boundary that was located from west-central Oklahoma across southeastern Oklahoma late this evening may affect portions of eastern Oklahoma and northwest Arkansas early tonight. These storms will pose a threat of producing hail up to golfball size and damaging wind gusts to 65 mph. Organized thunderstorms over southwestern Kansas late this evening are expected to continue moving southeast tonight and affect portions of eastern Oklahoma after 3 am. Damaging wind gusts up to 70 mph would be the main threat with these storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms are expected to organize over western Kansas and northwest Oklahoma Sunday afternoon and evening and will move eastward Sunday night. Some of this activity is expected to move through portions of northeastern Oklahoma and possibly northwestern Arkansas. Damaging wind gusts and locally heavy rainfall will be the main threats with these storms. A chance of thunderstorms will persist along any remnant outflow boundary and the cold front Monday through Tuesday, primarily across northeast Oklahoma and northwestern Arkansas. High pressure will gradually strengthen over the region by the middle of next week. The combination of the intensifying heat and humidity will bring forecast afternoon heat index values to potentially dangerous levels on Wednesday and Thursday, possibly extending through the end of the work week. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jun 24, 2:15 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 AM CDT SUN JUN 24 2018
OKZ049-065-066-070-071-073-075-240745-
Pittsburg OK-Muskogee OK-Latimer OK-Okmulgee OK-Okfuskee OK-
Pushmataha OK-McIntosh OK-
215 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
MCINTOSH...WESTERN LATIMER...PITTSBURG...WEST CENTRAL MUSKOGEE...
SOUTHERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 245 AM
CDT...
At 214 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Henryetta to 4 miles southeast of
Kiowa. Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Henryetta... Hartshorne...
Krebs... Dewar...
Kiowa... Savanna...
Schulter... Crowder...
Alderson... Boynton...
Canadian... Indianola...
Grayson... Council Hill...
Hanna... Hoffman...
Stidham... Higgins...
This includes Interstate 40 in Oklahoma between mile markers 231 and
263.
LAT...LON 3459 9588 3468 9589 3468 9601 3508 9607
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9609 3550 9612 3567 9558
3459 9537
TIME...MOT...LOC 0714Z 258DEG 27KT 3547 9600 3467 9585Local storm report, Jun 24, 2:28 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HAIL CHOUTEAU 36.19N 95.34W
06/24/2018 M1.50 INCH MAYES OK BROADCAST MEDIA
RELAYED FROM A VIEWER IN CHOUTEAU
&&
LACYSpecial weather statement, Jun 24, 2:31 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT SUN JUN 24 2018
OKZ060-061-067-240800-
Tulsa OK-Rogers OK-Wagoner OK-
231 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 300 AM
CDT...
At 231 AM CDT, a strong thunderstorm was located near Tulsa, moving
northeast at 20 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Skiatook...
Catoosa... Verdigris...
Turley... Tulsa International Airport...
This includes Interstate 44 between mile markers 217 and 243.
LAT...LON 3622 9561 3597 9584 3608 9605 3616 9602
3617 9600 3619 9600 3636 9593
TIME...MOT...LOC 0731Z 212DEG 17KT 3610 9591Special weather statement, Jun 24, 3:14 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT SUN JUN 24 2018
OKZ070-071-073>075-240845-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
314 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND CENTRAL
MUSKOGEE COUNTIES UNTIL 345 AM CDT...
At 313 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Council Hill to 2 miles east of
Blocker. Movement was east at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Eufaula...
Checotah... Warner...
Quinton... Porum...
Whitefield... Oktaha...
Kinta... Council Hill...
Rentiesville... Blocker...
Arrowhead State Park... Enterprise...
Lake Eufaula State Park... Keefeton...
Wainwright... Summit...
Featherston... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 254 and
277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3555 9572 3558 9571 3572 9536 3501 9516
3498 9557 3555 9575
TIME...MOT...LOC 0813Z 254DEG 12KT 3551 9566 3505 9552Special weather statement, Jun 24, 3:56 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
356 AM CDT SUN JUN 24 2018
OKZ073-075-240930-
Pittsburg OK-Latimer OK-
356 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 430 AM CDT...
At 356 AM CDT, a strong thunderstorm was located 3 miles north of
Mcalester, moving east at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Crowder...
Alderson... Canadian...
Indianola... Blocker...
Arrowhead State Park... Mcalester Regional Airport...
Gowen... Dow...
Bache... Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.
LAT...LON 3519 9574 3521 9545 3516 9545 3516 9543
3486 9544 3485 9582 3505 9591
TIME...MOT...LOC 0856Z 251DEG 29KT 3499 9574Local storm report, Jun 24, 4:17 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM HAIL KREBS 34.93N 95.72W
06/24/2018 E1.25 INCH PITTSBURG OK TRAINED SPOTTER
&&
SRCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.